• Users Online: 1705
  • Print this page
  • Email this page
CASE REPORT
Year : 2012  |  Volume : 3  |  Issue : 1  |  Page : 42-44

Recalcitrant generalized pustular eruption after diltiazem


1 Department of Dermatology, INHS Sanjivani, Kochi, Kerala, India
2 Department of Pathology, Armed Forces Medical College, Pune, Maharashtra, India

Correspondence Address:
Sridhar Jandhyala
INHS Sanjivani, Naval Base, Kochi-682 004, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.93503

Rights and Permissions

Generalized pustular eruptions may occasionally present challenges both for diagnosis and treatment. A 55-year-old male was hospitalized with fever and a severe generalized pustular eruption after recent intake of diltiazem. A careful interpretation of history, clinical course and investigation findings and an active treatment intervention proved the key to management of the case.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1717    
    Printed66    
    Emailed0    
    PDF Downloaded189    
    Comments [Add]    

Recommend this journal